# SDR DALA2016081706065

- Difficulty date: August 7, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ANGLE CRACKED , BS 1212 BETWEEN LBL 28 AND RBL 30.  REMOVED AND REPLACED IAW DWG 5965790 AND SRM 51-30-02.
